Skip to main content
×
×
Home

PARAMETRIC GEOMETRY OF NUMBERS IN FUNCTION FIELDS

  • Damien Roy (a1) and Michel Waldschmidt (a2)
Abstract

We transpose the parametric geometry of numbers, recently created by Schmidt and Summerer, to fields of rational functions in one variable and analyze, in that context, the problem of simultaneous approximation to exponential functions.

Copyright
References
Hide All
1. Baker, A., On an analogue of Littlewood’s Diophantine approximation problem. Michigan Math. J. 11 1964, 247250.
2. Hermite, Ch., Sur la fonction exponentielle. C. R. Acad. Sci. Paris 77 1873, 1824 74–79, 226–233, 285–293; Œuvres de Charles Hermite, Vol. 3, 150–181.
3. Hermite, Ch., Sur la généralisation des fractions continues algébriques (extrait d’une lettre à M Pincherle). Ann. Mat. 21 1893, 289308; Œuvres de Charles Hermite, Vol. 4, 357–377.
4. Jager, H., A multidimensional generalization of the Padé table I–VI. Nederl. Akad. Wet. Proc. Ser. A 67 1964, 193249.
5. Keita, A., Continued fractions and parametric geometry of numbers. J. Théor. Nombres Bordeaux 29 2017, 129135.
6. Mahler, K., Zur Approximation der Exponentialfunktion und des Logarithmus I. J. Reine Angew. Math. 166 1931, 118136.
7. Mahler, K., An analogue to Minkowski’s geometry of numbers in a field of series. Ann. of Math. (2) 42 1941, 488522.
8. Mahler, K., On compound convex bodies I, II. Proc. Lond. Math. Soc. (3) 5 1955, 358384.
9. Mahler, K., Perfect systems. Compos. Math. 19 1968, 95166.
10. Roy, D., On Schmidt and Summerer parametric geometry of numbers. Ann. of Math. (2) 182 2015, 739786.
11. Schmidt, W. M., Open problems in Diophantine approximations. In Approximations diophantiennes et nombres transcendants (Luminy, 1982) (Progress in Mathematics 31 ), Birkhäuser (Boston, MA, 1983), 271287.
12. Schmidt, W. M. and Summerer, L., Parametric geometry of numbers and applications. Acta Arith. 140 2009, 6791.
13. Schmidt, W. M. and Summerer, L., Diophantine approximation and parametric geometry of numbers. Monatsh. Math. 169 2013, 51104.
14. Thunder, J. L., Siegel’s lemma for function fields. Michigan Math. J. 42 1995, 147162.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematika
  • ISSN: 0025-5793
  • EISSN: 2041-7942
  • URL: /core/journals/mathematika
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

MSC classification

Metrics

Full text views

Total number of HTML views: 9
Total number of PDF views: 56 *
Loading metrics...

Abstract views

Total abstract views: 136 *
Loading metrics...

* Views captured on Cambridge Core between 29th November 2017 - 19th September 2018. This data will be updated every 24 hours.